| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.1mm vticm5_12.1 implantable collamer lens, -9.0/2.0/090 (sphere/cylinder/axis) diopter, into the patients left eye (os) on (b)(6) 2024.The lens was exchanged with a longer length lens on (b)(6) 2024 due to low vault with rotation.This resolved the problem.The cause of event is unknown.